Duke Mathematical Journal

Some simultaneous equations in matrices

J. L. Brenner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 39, Number 4 (1972), 801-805.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077380587

Digital Object Identifier
doi:10.1215/S0012-7094-72-03988-9

Mathematical Reviews number (MathSciNet)
MR0338023

Zentralblatt MATH identifier
0238.15007

Subjects
Primary: 15A30: Algebraic systems of matrices [See also 16S50, 20Gxx, 20Hxx]

Citation

Brenner, J. L. Some simultaneous equations in matrices. Duke Math. J. 39 (1972), no. 4, 801--805. doi:10.1215/S0012-7094-72-03988-9. https://projecteuclid.org/euclid.dmj/1077380587


Export citation